# SDR CALA2022020700337

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 86,474 hours, 33,981 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: NA
- Condition: Leaking
- Location: Edp#1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

G RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD GRN RSVSR LOW LEVELECAM IN FLIGHT HYDRAULIC LEAK COMING FROM NUMBER 1 ENGINE. ENGINE CASE DRAIN FILTER NO METAL FOUND, INSTALLED CASE DRAIN FILTER PER MM 29-11-43-400-010-A. C/B R-35 PULLED FOR GREEN HYD PUMP AND TAGGED. FOUND #1 ENGINE EDP PRESSURE LINE PERMA SWEDGE LEAKING AT UPPER PYLON CONNECTION INBOARD OF Q/D FITTING REF IPC 29-11-06-02C ITEM 90. NIS DEN. REMOVED PIPE ME# 18-2911-3-0002. DEPRESSURIZED ALL THREE HYD SYS. ALSO DRAINED GREEN SYS. RESERVIOR. REMOVED #1 ADD EMP:352644 REPLACED EDP PRESSURE LINE PER AMM 20-23-11 PER PERFOMED LEAK CHECK GOOD NO LEAK NOTED PER AMM 78-31-00 ADD EMP:379169
